Vol. 5, Issue 2 (December 2010)

Applications and Applied Mathematics

An International Journal (AAM)
ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


CONTENTS

1_V. P. Srivastava and Rochana Vishnoi
Particulate Suspension Blood Flow through a Stenosed Catheterized Artery, 255 – 271 (Previously, 1352 – 1368)
PDF Document

2_Pradip Roul
Application of Homotopy Perturbation Method to Biological Population Model, 272 – 281 (Previously, 1369 – 1378)
PDF Document

3_Muhammad Ahsanullah, Saman Shahbaz, Muhammad Qaiser Shahbaz and Muhammad Mohsin
Concomitants of Upper Record Statistics for Bivariate Pseudo–Weibull Distribution, 282 – 291 (Previously, 1379 – 1388)
PDF Document

4_Hossein Aminikhah and Milad Hemmatnezhad
An Analytical Technique for Solving Nonlinear Heat Transfer Equations, 292 – 302 (Previously, 1389 – 1399)
PDF Document

5_Devajyoti Biswas and Uday Shankar Chakraborty
Two-Layered Pulsatile Blood Flow in a Stenosed Artery with Body Acceleration and Slip at Wall, 303 – 320 (Previously, 1400 – 1417)
PDF Document

6_N. Virchenko, O. Lisetska and S. L. Kalla
On Some Fractional Integral Operators Involving Generalized Gauss Hypergeometric Functions, 321 – 330 (Previously, 1418 – 1427)
PDF Document

7_Hari Mohan Sharma
Bound for the Complex Growth Rate in Thermosolutal Convection Coupled with Cross-diffusions, 331 – 344 (Previously, 1428 – 1441)
PDF Document

8_Amit Kumar and Parmpreet Kaur
A New Method for Fuzzy Critical Path Analysis in Project Networks with a New Representation of Triangular Fuzzy Numbers, 345 – 369 (Previously, 1442 – 1466)
PDF Document

9_S.H. Nasseri, A. Ebrahimnejad and S. Mizuno
Duality in Fuzzy Linear Programming with Symmetric Trapezoidal Numbers, 370 – 385 (Previously, 1467 – 1482)
PDF Document

10_Mangey Ram
Reliability Measures of a Three-State Complex System: A Copula Approach,386 – 395 (Previously, 1483 – 1492)
PDF Document

11_J. Biazar, M. Eslami and M.R. Islam
Differential Transform Method for Nonlinear Parabolic-hyperbolic Partial Differential Equations, 396 – 406 (Previously, 1493 – 1503)
PDF Document

12_Alvaro H. Salas and Cesar A. Gómez S.
Exact Solutions for the KdV6 and mKdV6 Equations via Tanh, Coth and Sech Methods, 407 – 413 (Previously, 1504 – 1510)
PDF Document

13_Bimal Kumar Mishra and Aditya Kumar Singh
Global Stability of Worms in Computer Network, 414 – 431 (Previously, 1511 – 1528)
PDF Document

14_Vivek Kumar and Sudhir Kumar
On a Couple-stress Fluid Heated From Below in Hydromagnetics, 432 – 445 (Previously, 1529 – 1542)
PDF Document

15_N. Taghizadeh, M. Mirzazadeh and F. Farahrooz
New Exact Solutions of Nonlinear Partial Differential Equations by the First Integral Method, 446 – 456 (Previously, 1543 – 1553)
PDF Document

16_Syed Tauseef Mohyud-Din, Ahmet Yildirim and Syed Mohammad Mahdi Hosseini
Numerical Comparison of Methods for Hirota-Satsuma Model, 457 – 466 (Previously, 1554 – 1563)
PDF Document

17_Ehsan Bahrami Samani and M. Ganjali
A Multivariate Latent Variable Model for Mixed – Data from Continuous and Ordinal Responses with Possibility of Missing Responses, 467 – 487 (Previously, 1564 – 1584)
PDF Document

18_S. Ketabchi, H. Moosaei, S. Fallahi
Optimal Correction of Infeasible System in Linear Equality via Genetic Algorithm, 488 – 494 (Previously, 1585– 1591)
PDF Document

19_S. Das, Sunil Kumar and O. P. Singh
Solutions of Nonlinear Second Order Multi-point Boundary Value Problems by Homotopy Perturbation Method, 495 – 503 (Previously, 1592 – 1600)
PDF Document

20_S. Effati and H. Abbasiyan
Solving fuzzy linear programming problems with piecewise linear membership function, 504 – 533 (Previously, 1601 – 1630)
PDF Document

21_Navneet Joshi and Manoj Kumar
The Combined Effect of Chemical reaction, Radiation, MHD on Mixed Convection heat and mass Transfer along a vertical moving Surface, 534 – 543 (Previously, 1631 – 1640)
PDF Document

22_S. Das, R. Kumar, P. K. Gupta, H. Jafari
Approximate Analytical Solutions for Fractional Space- and Time- Partial Differential Equations Using Homotopy Analysis Method, 544 – 562 (Previously, 1641 – 1659)
PDF Document

23_M. S. Borkar and S. S. Charjan
Bianchi Type Imagnetized Cosmological Model in Bimetric Theory of Gravitation, 563 – 574 (Previously, 1660 – 1671)
PDF Document

24_J Biazar, M. Partovi, Z. Ayati
Approximation solutions for Ginzburg – Landau equation by HPM and ADM, 575 – 584 (Previously, 1672 – 1681)
PDF Document

25_Abbas Al-Bayati, Saad A. Manaa and Ekhlass S. Ahmed
Finite Element Analysis in Porous Media for Incompressible Flow of Contamination from Nuclear Waste, 585 – 604 (Previously, 1682 – 1701)
PDF Document

26_S. Das, P.K. Gupta and K. Vishal
Approximate approach to the Das Model of Fractional Logistic Population Growth, 605 – 611 (Previously, 1702 – 1708)
PDF Document

27_Asadollah Aasaraai and Kameleh Nasiri Pirbazari
On the Eigenvalue and Inertia Problems for Descriptor Systems, 612 – 620 (Previously, 1709 – 1717)
PDF Document

28_N. Taghizadeh, M. Mirzazadeh and F. Farahrooz
Exact Solutions of the Generalized- Zakharov(GZ) Equation by the Infinite Series Method, 621 – 628 (Previously, 1718 – 1725)
PDF Document

29_J. Biazar and Mahmoodi
Applications of Differential Transform method to the Generalized Burgers-Huxley Equation, 629 – 643 (Previously, 1726 – 1740)
PDF Document

Was this information helpful? Provide Feedback or report broken links.